# SDR DALA2023071005529

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50021
- Aircraft time: 10,233 hours, 4,809 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O, E

## Discrepancy

SHIP 8102 -IFSD- FLIGHT CREW EXPERIENCED FMS OEI PERF ACTIVE MSG AND RIGHT ENGINE IFSD. CORRECTIVE ACTION: FOUND #2 FADEC FAULT MESSAGES PB SENSOR HIGH PRESSURE SIGNAL OUT OF RANGE AND PB SENSOR LOW PRESSURE SIGNAL OUT OF RANGE. REPLACED EEC, PB SENSOR, W03 AND W04 HARNESSES. (LP# 4668430)
